# SDR DXTA2023121310325

- Difficulty date: December 13, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000076
- Aircraft time: 1,527 hours, 872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH THE EMER LIGHTS SELECTED TO ON OR ARM WITH THE MAIN BATTERIES OFF, ALL EMERGENCY LIGHTING IS INOPERATIVE.  ARRIVED AT A/C HOOK UP BATTERIES. CONFIRMED FAULT WAS PRESENT. THEN PREFORMED TROUBLESHOOTING ON EMER LIGHTING. FOUND LH FWD EMER LIGHT INERTIA SWITCH TRIPPED. RESET SYSTEM THEN LET EMER LIGHT SYSTEM CHARGE FOR A WHILE. THEN PERFORMED OPS CHECK. OPS CHECK GOOD. ALL WORK PERFORMED IN REF WITH AMM 33-50-00 NO DEFECTS NOTED AT THIS TIME.
